Cart (Loading....) | Create Account
Close category search window

On the nonuniqueness of discretization of two-dimensional probability distribution subject to the maximization of Shannon's entropy (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The maximum entropy method has been successfully applied to a number of scientific and engineering disciplines. A special case of its particular usefulness is the discretization of two-dimensional distribution subject to the maximization of Shannon's entropy. Such a discretization scheme provides a means for deriving a Iow-order approximation of probability distribution for mixed-mode (continuous and discrete) multivariate data. The presence of special cases is shown where the maximum-entropy discretization of two-dimensional probability distribution is not unique.

Published in:

Information Theory, IEEE Transactions on  (Volume:33 ,  Issue: 1 )

Date of Publication:

Jan 1987

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.